Doctor insights on:
Causes Of Jitteriness
What is causing my jittery feeling. Inside is shaking and outside I am Ready to jump out of my skin. Driving me crazy also hard time To relax to slee?
The HeeBee-GeeBees: Well, Ma'am, y'all got the Heebee-GeeBee's.An' that ain't no fun! Could be from a medication side effect or withdrawal. Could be from somethin' medical like your thyroid, etc. Could be somethin's got you all upset and worried. But whatever it is, someone has to see you, talk to you & examine you to fix it ...Read more
I have a weird reaction to magnesium everytime I take it (as supplement or in nuts). Can it cause irritability and jitteriness?
Anything possible my advise is for you to stop taking the supplement and stop eating any food that contain it and go and see a doctor
regardless what is causing your jitterness and irritability it need to be checked it could turn to something serious. It could affect your BP that could lead to stroke. It could affect your heart rate and make it fast enough to cause cardiac arrest see a doctor plea ...Read more
I am on Methotrexate for 10 years. I stopped it 2 weeks ago. Could this cause jittery headaches. Thanks?
Zoloft (sertraline) increase 100to150; change due to still having some anxiety but doing much better; can increase cause jittery/wired feeling;no caffeine?
Increasing Zoloft (sertraline):
From 100 mg to 150 may cause transitory Jittery feeling, especially if you are taking it along with Celexa (citalopram).
Watch for elevated temperature, elevated heart rate, muscle stiffness and problems with sleep. If you have any of these or racing thoughts contact your prescribing doctor. ...Read more
I am on 15mg of Lexapro (escitalopram) and 15mg of remeron. Whichmed could be causing a nagging jittery feeling in my head. I would appreciate an answer?
EVERYBODY who posts: On HealthTap appreciates an answer. Why should you be any different? The neuroleptics can cause what are called dysphoric reactions; I don't know whether "a nagging jittery feeling in my head" could be considered dysphoric, but maybe close enough. Either the escitalopram or the mirtazapine can cause your symptoms, but if I wanted to stop 1 to see if the symptoms go away I'd start with Remeron. ...Read more
What causes heart pounding and jitteryness in early a.m. after heart meds had been adj. By doc? 103/56 P 68 Should I notify him?
Symptoms: Yes, not sure what was changed, but when you have new symptoms you should let your doctor know. You should give your doctor a call. ...Read more
JITTERINESS;: Newborn are normally jittery for sometime, refluxes are brisk, jark with sound, light, simple movement like taping the bed, etc. This is due to immaturity of nervous system, incomplete myelinization of axons, immaturity of neurotransmitters in brain, etc. Other causes: birth asphyxia (less oxygen), insult/injury to brain, poor feeding with low blood glucose, low calcium, maternal drugs, etc. ...Read more
Feeling Jittery?: Many thing, see your PCP for evaluation and treatment. ...Read more
Dr. Which Med is causing me to feel Jittery Lexapro (escitalopram) or Remeron. I am on both for G A D. Thanks?
Can rhodiola cause stomache a he's and jittery feelings if I am also on Prozac (fluoxetine) and thyroid meds?
Who knows: What's in it or what harm it could do. Why are you taking it without knowing? In addition you're taking Cytomel (liothyronine) which shouldn't be taken by humans and can easily cause the symptoms you're mentioning. That's why (among many other reasons) you shouldn't be taking it. Do you really have a thyroid deficiency? If so, take brand name T4 in appropriate doses. Talk w/your doctor. ...Read more
Are there any hormone problems that cause physical anxiety symptoms (paresthesia, muscle twitching, jitteriness)?
Yes: Actually and imbalance of any of your hormones could cause the symptoms, but the most common one would be a thyroid problem. Talk to your doctor checking your thyroid involves a blood test. ...Read more
I was on 20mg lexapro (escitalopram). I reduced to 15mg. Could this cause headache and jitterness.
Possibly.: It is unclear whether the symptoms came with the Lexapro (escitalopram) or with the reduction, and why the reduction? If the former the symptoms are unusual since more commonly they are GI and sedation, but still possible. If the latter, it could be the decreased tranquilizer effect. In my experience a person who is taking or has taken a benzo, such as diazepam, is less likely to respond to an SSRI. ...Read more
NO: Find out another reason for it.Get a more detailed answer ›
I am on remeron (mirtazapine) now for 1 week. Could it cause jitterness and worse anxiety at the start. Is this Med good for G A D.I find its great for sleep. Thanks?
Symptoms common.: At the beginning, these symptoms are common, along with mild indigestion. It is important to stay on the medication for at least a month trial before it's full effect is seen. It has been used by many for GAD and works a little differently than your other current meds. A good night 's sleep is a good start! ...Read more
Usually goes away: Normal newborn jitteriness which is characterized by trembling with crying, usually goes away on its own by 1-2 months of age. Jitteriness that cannot be stopped by sucking or persists beyond 2 months of age could indicate abnormal jitteriness, in addition, newborns within the first 24 hours of life could have jitteriness due to hypoglycemia. ...Read more
Epinephrine: When your blood sugar is abnormally low it is sensed by the nervous system. Among the signals it stimulates is to generate Epinephrine by the adrenal gland. Large amounts of Epinephrine in the blood has a similar effect as too many cups of coffee, including jitteriness, clammy skin, tremor, palpitations, insomnia. ...Read more
Latuda (lurasidone). Do you know how long for an increase from 40mg to 60mg to take effect. Will the jitteryness eventually go away. I know its a newer med.
Latuda (lurasidone): Should not change in 2 to 3 weeks (or so). Ask your DR if your jitteriness is Akathisia. Akathisia is dose-related with Latuda. Sometimes medications like Cogentin, Artane, low-dose mirtazapine, cryproheptadine, Propranolol or benadryl are used if there is akathisia. Jitteriness may or may not resolve on it's own. ...Read more
Dad: Call 911 for emt help.Get a more detailed answer ›
Today started feeling like I can't think clearly, keep saying words wrong, feeling jitteriness, cant concentrate, brain fog. Is this delirium?
This is an unusual cluster of symptoms in someone your age. There could be a number of things that cause this. I would be a good idea to see your primary care physician for a physical and evaluation.
Some things to consider: medications, Coffee, Smoking, drugs, alcohol, recent surgery, infection, etc. You see there are many things that could cause this. Check with your primary care Doctor. ...Read more
3 weeks ago I started effexor (venlafaxine). Are increasing trouble sleeping, loss of appetite in evenings and mild jitteriness during the day normal?
Hi! I have extreme pain in my upper left side of my abdomen, as well as nausea, severe left back nerve pain, jitteriness. Freq. Urination. 18, female.
I take lithium 1200mg, Buspar (buspirone) 60mg, propranolol 60mg per day. We recently added 25 mg per day of Zoloft and got fatigue and jitteriness. Worried.
Polypharmacy: Four psychotropic medications are quite a lot. In some cases, this many meds are required but in general it is best to try and achieve the same results with as few meds as possible. Increasing the amount of cognitive behavioral therapy is one way to increase the effectiveness of medications. Propranolol can cause depression and may be increasing your need for antidepressant medication. ...Read more